Alert archive / Arkansas / River Flood Watches in 2012
River Flood Watch 13, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood watch at Mar 19, 2012, 3:11 PM CDT for Carroll County, Arkansas. It was in force for 43 hr.
The area
The counties it named.
The facts
- Issued
- Mar 19, 2012, 3:11 PM CDT (20:11 UTC)
- Expired
- Mar 21, 2012, 10:14 AM CDT
- In force
- 43 hr
- Issued by
- NWS Tulsa, OK
- Flood severity
- None
County Carroll County, AR
The radar
The Springfield radar (KSGF), 100 km from the middle of the area, began a volume at 20:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Kings River near Berryville (BRYA4). The gauge peaked at 18.27 ft at Mar 22, 2012, 4:00 AM CDT.
- Action stage
- 30 ft
- Minor stage
- 31 ft
- Moderate stage
- 33 ft
- Major stage
- 35 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07050500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
890 WGUS64 KTSA 192011 FFATSA URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE TULSA OK 311 PM CDT MON MAR 19 2012 ...THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FLOOD WATCH FOR THE FOLLOWING RIVERS IN ARKANSAS... KINGS RIVER NEAR BERRYVILLE AFFECTING CARROLL COUNTY ARC015-210811- /O.NEW.KTSA.FL.A.0013.120319T2011Z-120322T0000Z/ /BRYA4.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 311 PM CDT MON MAR 19 2012 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * FLOOD WATCH FOR THE KINGS RIVER NEAR BERRYVILLE * UNTIL WEDNESDAY EVENING. * AT 2:15 PM MONDAY THE STAGE WAS 4.1 FEET. * FLOOD STAGE IS 31.0 FEET. * FORECAST...FLOOD STAGE MAY BE EXCEEDED IN THE NEXT FEW DAYS WIDESPREAD 5 TO 7 INCHES OF RAIN IS EXPECTED OVER THE BASIN THROUGH WEDNESDAY...WITH 12 TO 15 INCHES OF RAIN POSSIBLE IN ISOLATED LOCATIONS. CONTINUE TO MONITOR LATER FORECASTS AND REMAIN ALERT FOR FLOOD WARNINGS CONCERNING THIS DANGEROUS EXTREME RAINFALL EVENT. $$
2 follow-up statements
619 WGUS64 KTSA 201451 FFATSA URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE TULSA OK 951 AM CDT TUE MAR 20 2012 ...THE FLOOD WATCH CONTINUES FOR THE FOLLOWING RIVERS IN ARKANSAS... KINGS RIVER NEAR BERRYVILLE AFFECTING CARROLL COUNTY ARC015-220000- /O.CON.KTSA.FL.A.0013.000000T0000Z-120322T0000Z/ /BRYA4.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 951 AM CDT TUE MAR 20 2012 THE FLOOD WATCH CONTINUES FOR THE KINGS RIVER NEAR BERRYVILLE * UNTIL WEDNESDAY EVENING. * AT 9:15 AM TUESDAY THE STAGE WAS 5.3 FEET. * FLOOD STAGE IS 31.0 FEET. * FORECAST...THE KINGS RIVER NEAR BERRYVILLE IS CURRENTLY FORECAST TO CREST AT 19.1 FEET TOMORROW AFTERNOON...WHICH IS BELOW FLOOD STAGE. HOWEVER...DUE TO ADDITIONAL RAINFALL...THERE IS STILL THE POTENTIAL THAT THE FLOOD STAGE MAY BE EXCEEDED. THEREFORE...THE FLOOD WATCH WILL CONTINUE. LISTEN FOR LATER FORECASTS AND POSSIBLE WARNINGS. $$
843 WGUS64 KTSA 211514 FFATSA URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE TULSA OK 1014 AM CDT WED MAR 21 2012 ...THE FLOOD WATCH IS CANCELLED FOR THE FOLLOWING RIVERS IN ARKANSAS... KINGS RIVER NEAR BERRYVILLE AFFECTING CARROLL COUNTY ARC015-211544- /O.CAN.KTSA.FL.A.0013.000000T0000Z-120322T0000Z/ /BRYA4.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 1014 AM CDT WED MAR 21 2012 THE FLOOD WATCH IS CANCELLED FOR THE KINGS RIVER NEAR BERRYVILLE * AT 9:15 AM WEDNESDAY THE STAGE WAS 13.4 FEET. * FORECAST...THE RIVER IS FORECAST TO CREST AT 14.4 FEET BY THURSDAY BEFORE DAWN AND REMAIN BELOW FLOOD STAGE. THEREFORE...THE FLOOD WATCH IS CANCELLED. $$
What forecasters said that day
The local office's own words before this river flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood watch went out at Mar 19, 12:51 PM CDT, 2 hours 20 minutes earlier.
Area forecast discussion, Mar 19, 12:51 PM CDT, 2 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1251 PM CDT MON MAR 19 2012
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
WIDESPREAD SHOWERS AND THUNDERSTORMS CONTINUE TO SPREAD ACROSS
EASTERN OKLAHOMA...WITH SCATTERED ACTIVITY ACROSS NORTHWEST
ARKANSAS. THIS ACTIVITY SHOULD CONTINUE THROUGH THE TAF PERIOD FOR
EASTERN OKLAHOMA SITES AND INCREASE IN COVERAGE ACROSS NORTHWEST
ARKANSAS LATE THIS AFTERNOON. PERIODS OF MVFR VISIBILITIES WILL BE
POSSIBLE WITHIN THE STRONGER PRECIP...WHILE MVFR TO VFR CIGS
SHOULD CONTINUE. GUSTY WINDS HAVE BEEN COMMON ALONG AND AHEAD OF
THE MAIN LINE OF PRECIP...WHILE VARIABLE WINDS HAVE BEEN OBSERVED
BEHIND THE LINE. WINDS SHOULD BEGIN TO SHIFT OUT OF THE NORTH FROM
WEST TO EAST ONCE THE FRONTAL BOUNDARY ENTERS THE REGION TUESDAY
MORNING.
&&
.PREV DISCUSSION... /ISSUED 1051 AM CDT MON MAR 19 2012/
..UPDATE...
DISCUSSION...
WIDESPREAD SHOWERS AND THUNDERSTORMS CONTINUE TO SPREAD ACROSS
EASTERN OKLAHOMA AND NORTHWEST ARKANSAS LATE THIS MORNING. BEHIND
THE MAIN LINE OF PRECIP ACROSS NORTHEAST OKLAHOMA...TEMPS HAVE
DROPPED INTO THE UPPER 50S. WILL SEND A MORNING UPDATE TO ADJUST
TEMPS AND ALSO TO UP POPS BASED ON CURRENT TRENDS.
STRONG TO SEVERE THUNDERSTORMS REMAIN POSSIBLE TODAY ACROSS THE
REGION AS FAVORABLE INSTABILITY INCREASES WITH THE APPROACHING
BASE OF THE LONG WAVE TROF. LARGE HAIL...DAMAGING WINDS AND ALSO A
TORNADO THREAT WILL BE POSSIBLE WITHIN THIS ACTIVITY. CURRENT
FORECAST HAS A HANDLE ON THIS AND WILL KEEP THE UPDATE TO THE
TEMPS/POPS MENTIONED ABOVE.
UPDATE WILL BE OUT SHORTLY.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 55 60 49 62 / 80 100 40 70
FSM 60 67 51 63 / 100 100 60 80
MLC 57 61 49 63 / 100 100 30 60
BVO 54 60 48 62 / 80 90 40 80
FYV 59 65 52 63 / 100 100 60 80
BYV 59 68 52 63 / 100 100 80 80
MKO 57 61 49 62 / 100 100 40 80
MIO 58 62 52 63 / 90 100 60 80
F10 55 60 48 63 / 90 100 30 60
HHW 59 64 50 63 / 100 100 40 60
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM WEDNESDAY FOR OKZ049-OKZ053-OKZ055-
OKZ056-OKZ057-OKZ058-OKZ060-OKZ061-OKZ062-OKZ063-OKZ065-
OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-OKZ072-OKZ073-
OKZ074-OKZ075-OKZ076.
WIND ADVISORY UNTIL 4 PM MONDAY FOR OKZ049-OKZ053-OKZ057-OKZ058-
OKZ062-OKZ063-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-OKZ072-
OKZ073-OKZ074-OKZ075-OKZ076.
AR...FLASH FLOOD WATCH UNTIL 7 AM WEDNESDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011-ARZ019-ARZ020-ARZ029.
WIND ADVISORY UNTIL 4 PM MONDAY FOR ARZ001-ARZ010.
&&
SHORT TERM...99
LONG TERM....99
AVIATION...20Hazardous weather outlook, Mar 19, 1:38 PM CDT, 1 hour 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
138 PM CDT MON MAR 19 2012
ARZ001-002-010-011-019-020-029-OKZ049-053>076-200645-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
138 PM CDT MON MAR 19 2012
...DANGEROUS AND POTENTIALLY LIFE THREATENING FLOODING EXPECTED TONIGHT
THROUGH WEDNESDAY...
...A FEW SEVERE THUNDERSTORMS LIKELY THROUGH TONIGHT...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
TORNADO.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...MID AFTERNOON.
SEVERE THUNDERSTORM.
RISK...SIGNIFICANT.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
FLASH FLOOD.
RISK...SIGNIFICANT.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...TONIGHT.
AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
HEAVY RAIN.
RISK...CRITICAL.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
SIGNIFICANT WINDS.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
DISCUSSION...
A CONVECTIVE LINE OF PRECIPITATION POSITIONED ACROSS NORTHEAST
OKLAHOMA...EXTENDING BACK INTO SOUTH CENTRAL OKLAHOMA WAS PUSHING
EASTWARD THIS AFTERNOON. AHEAD OF THIS CONVECTIVE LINE GUSTY
SOUTH TO SOUTHEASTERLY WINDS IN THE 30 TO AROUND 40 MPH RANGE HAVE
BEEN OBSERVED. A WIND ADVISORY IS IN EFFECT THROUGH MID AFTERNOON
FOR LOCATIONS AHEAD OF THE LINE OF PRECIPITATION.
FAVORABLE INSTABILITY AND EFFECTIVE SHEAR AHEAD OF THE CONVECTIVE
LINE CONTINUES TO INCREASE THIS AFTERNOON. THIS HAS ALLOWED FOR
AN INCREASED POTENTIAL OF A SEVERE WEATHER THREAT...ALONG WITH AN
ELEVATED TORNADO THREAT. ANY STORMS THAT ARE ABLE TO FORM AHEAD OF
THE MAIN CONVECTIVE LINE THIS AFTERNOON AND EVENING WILL HAVE THE
POSSIBILITY OF TAPPING INTO THIS UNSTABLE AIRMASS AND BECOME SEVERE.
WIDESPREAD SHOWERS WITH EMBEDDED THUNDERSTORMS HAVE BEEN OBSERVED
ALONG THE CONVECTIVE LINE AND EXTENDED BACK WESTWARD INTO WESTERN
OKLAHOMA. ADDITIONAL SHOWERS AND THUNDERSTORMS WILL CONTINUE TO
MOVE ACROSS THE REGION THIS AFTERNOON AND INTO THE OVERNIGHT
HOURS. PERIODS OF VERY HEAVY TO TORRENTIAL RAINFALL WILL BE
LIKELY WITH THE POTENTIAL FOR LIFE THREATENING FLASH FLOODING.
SEVERAL LOCATIONS ACROSS NORTHEAST OKLAHOMA HAVE ALREADY RECORDED
OVER ONE INCH OF RAINFALL. ADDITIONAL RAINFALL AMOUNTS OF ONE TO
SEVERAL INCHES WILL BE LIKELY FOR EASTERN OKLAHOMA AND NORTHWEST
ARKANSAS THROUGH TONIGHT. THE SEVERE THREAT WILL ALSO CONTINUE
OVERNIGHT INCLUDING A LIMITED THREAT FOR TORNADOES...PRIMARILY
OVER SOUTHEAST OKLAHOMA.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY...SEVERE THUNDERSTORM AND HIGH WIND POTENTIAL...HEAVY RAIN POTENTIAL.
WEDNESDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
THURSDAY THROUGH SUNDAY...NO HAZARDS.
EXTENDED DISCUSSION...
BANDS OF VERY HEAVY TO TORRENTIAL RAIN WILL LIKELY BE ONGOING ACROSS
PORTIONS OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS TUESDAY
MORNING AS THE UPPER LEVEL STORM SYSTEM AND ASSOCIATED COLD FRONT
ENTER INTO THE REGION. THIS ACTIVITY IS EXPECTED TO CONTINUE INTO
WEDNESDAY WITH THE POTENTIAL FOR DANGEROUS...LIFE THREATENING
FLASH FLOODING AND RIVER FLOODING. PLEASE REFER TO THE LATEST
FLOOD STATEMENT /OKCFFATSA/ ISSUED BY THE NATIONAL WEATHER SERVICE
IN TULSA. ALSO...DEPENDING ON THE AVAILABLE SURFACE
INSTABILITY...AT LEAST A LIMITED SEVERE THREAT WILL CONTINUE BOTH
TUESDAY AND WEDNESDAY. SEVERE WEATHER PROBABILITIES WILL CONTINUE
TO BE REFINED AS SHORTER TERM CONVECTIVE TRENDS BECOME MORE
CERTAIN.
THE BACK SIDE OF THE UPPER LEVEL STORM SYSTEM LOOKS TO MOVE OUT OF
THE REGION DURING THE LATTER PART OF THE WEEK...ALLOWING FOR A
RIDGE OF HIGH PRESSURE TO SET UP OVER THE PLAINS DURING THE
WEEKEND.
EMERGENCY MANAGEMENT PLANNING STATEMENT...
EMERGENCY MANAGEMENT...FIRST RESPONDERS...AND OTHER INTERESTED PARTIES
SHOULD PREPARE FOR DANGEROUS AND POTENTIALLY LIFE THREATENING FLOODING
TODAY THROUGH WEDNESDAY. SWIFT WATER RESCUES MAY BE NECESSARY AS
ROADS BECOME IMPASSABLE DUE TO THE HIGH WATER. IN ADDITION...NUMEROUS
MAIN-STEM RIVERS ACROSS SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS
COULD EXPERIENCE MODERATE TO MAJOR FLOODING BY MID WEEK. PERSONS
SHOULD CONSIDER CANCELING ANY OUTDOOR CAMPING ACTIVITIES THROUGH
WEDNESDAY DUE TO THE EXCESSIVE RAINFALL...ESPECIALLY IN ANY FLOOD
PRONE AREAS.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Local storm report, Mar 19, 12:29 PM CDT, 2 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
1229 PM CDT MON MAR 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1143 AM TSTM WND DMG 5 E TULSA 36.13N 95.83W
03/19/2012 TULSA OK BROADCAST MEDIA
REPORT OF POWER POLES DAMAMAGED NEAR 45TH AND SOUTH 129TH
EAST AVENUE IN TULSA
&&
SFPSpecial weather statement, Mar 19, 12:55 PM CDT, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1255 PM CDT MON MAR 19 2012
OKZ057-062-191845-
CRAIG OK-MAYES OK-
1255 PM CDT MON MAR 19 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 145 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHEASTERN CRAIG AND NORTHEASTERN MAYES
AT 1253 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 2 MILES NORTHWEST OF WHITE OAK TO 5 MILES SOUTHWEST OF
PENSACOLA...MOVING NORTHEAST AT 40 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...BIG
CABIN...PENSACOLA...VINITA...LANGLEY...CHEROKEE STATE PARK...
DISNEY...KETCHUM AND BLUEJACKET.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3693 9500 3646 9500 3640 9523 3664 9532
TIME...MOT...LOC 1753Z 224DEG 34KT 3664 9529 3643 9521Special weather statement, Mar 19, 1:00 PM CDT, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
100 PM CDT MON MAR 19 2012
OKZ062-067-191830-
MAYES OK-WAGONER OK-
100 PM CDT MON MAR 19 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 130 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
MAYES AND NORTHEASTERN WAGONER
AT 100 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTHEAST
OF MAZIE...MOVING NORTH AT 45 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
CHOUTEAU...LOCUST GROVE...PRYOR...SALINA...SPAVINAW STATE PARK AND
SPAVINAW.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
LAT...LON 3646 9500 3622 9508 3607 9519 3607 9521
3605 9521 3600 9524 3601 9544 3637 9533
TIME...MOT...LOC 1800Z 198DEG 40KT 3610 9530Special weather statement, Mar 19, 1:30 PM CDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
130 PM CDT MON MAR 19 2012
OKZ057-058-062-063-191915-
CRAIG OK-DELAWARE OK-MAYES OK-OTTAWA OK-
130 PM CDT MON MAR 19 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 215 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHEASTERN CRAIG...DELAWARE...EASTERN MAYES AND SOUTHWESTERN
OTTAWA
AT 130 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 2 MILES SOUTH OF LANGLEY TO 5 MILES SOUTH OF SPAVINAW
STATE PARK TO 4 MILES SOUTHEAST OF LOCUST GROVE...MOVING NORTHEAST AT
45 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
KETCHUM...ROSE...CHLOETA...CLEORA...BERNICE...BERNICE STATE PARK...
AFTON...HONEY CREEK STATE PARK...FAIRLAND...GROVE AND JAY.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
LAT...LON 3679 9474 3635 9466 3616 9505 3616 9523
3678 9500
TIME...MOT...LOC 1830Z 219DEG 38KT 3647 9501 3635 9500
3620 9507Special weather statement, Mar 19, 1:56 PM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
156 PM CDT MON MAR 19 2012
OKZ061-062-067-070-191945-
MAYES OK-MUSKOGEE OK-ROGERS OK-WAGONER OK-
156 PM CDT MON MAR 19 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 245 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHERN MAYES...SOUTHEASTERN ROGERS AND EASTERN WAGONER
IN EAST CENTRAL OKLAHOMA
NORTHERN MUSKOGEE
AT 157 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER TULLAHASSEE...
MOVING NORTH AT 50 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...WAGONER...
CHOUTEAU...PRYOR AND SALINA.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3636 9511 3598 9526 3597 9528 3596 9527
3576 9534 3581 9556 3640 9543
TIME...MOT...LOC 1857Z 195DEG 45KT 3589 9541Special weather statement, Mar 19, 2:29 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
229 PM CDT MON MAR 19 2012
OKZ062-063-067-068-192015-
CHEROKEE OK-DELAWARE OK-MAYES OK-WAGONER OK-
229 PM CDT MON MAR 19 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 315 PM CDT
FOR THE FOLLOWING COUNTIES...
IN EAST CENTRAL OKLAHOMA
NORTHERN CHEROKEE
IN NORTHEAST OKLAHOMA
SOUTHERN DELAWARE...EASTERN MAYES AND SOUTHEASTERN WAGONER
AT 229 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER LOST CITY...
MOVING NORTHEAST AT 45 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...PEGGS...
LOCUST GROVE...SCRAPER...ROSE...OAKS...LEACH...TWIN OAKS...KANSAS...
SPAVINAW STATE PARK...SPAVINAW...CHLOETA...LANGLEY...DISNEY AND JAY.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3650 9462 3646 9461 3581 9503 3581 9532
3651 9504
TIME...MOT...LOC 1929Z 210DEG 39KT 3603 9511The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 19, 10:38 AM CDT | Special Weather Statement | TSA | Franklin | 37 min |
| Mar 19, 10:58 AM CDT | River Flood Watch | TSA | Crawford, Sebastian | 24 hr |
| Mar 19, 10:58 AM CDT | River Flood Watch | TSA | Crawford | 24 hr |
| Mar 19, 12:34 PM CDT | Wind Advisory | TSA | Benton, Washington | 3 hr |
Nearby
River Flood Watches in Arkansas, 2012Every river flood watch in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.